Stopped Xeljanz

3 Replies Updated



Conversation Starter

LuvsDelilah Says:


I started on Xeljanz Feb 5; 5 mg twice a day. Within a week I experienced a very raw, sore tongue, mouth, loud ringing in my ears, blurred vision and dizziness. Anyone else experienced any of these?



Showing Replies 1 - 3 of 3 RSS Feed


of 1    
1
Verwon Says:

Wow! I'm sorry about the experience you had. Are you feeling better, now? Has anyone else experienced this?

Blurred vision and dizziness are listed as typical side effects of this medication, by the FDA. They also list ear congestion as being possible, so that may be why you experienced the ringing. It can also cause a sort throat, but I didn't see anything about the rawness.



REPLYSHAREREPORT
Was this helpful?     0     0  
2
Heather Says:
via mobile

I have alot of these symptoms mentioned but I've been suffering with severe neck pain, in the muscles and tendons, on one side, which seems to be causing earache and sinus headache for 6 months now. I've tried physio, message and chiropractor. None of which helped. Has anyone else experienced this. Wondering g if it's the xeljanz. The pain is becoming overwhelming. Can anyone relate? Thanks so much.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Heather Says:
via mobile

Omg, finally! I thought I was losing my mind! I've been on xeljanz for 4 or 5 years now, and have suffered with this burning tongue thing, dizziness and severe neck pain on the right side, extending up into my ear, sinus congestion which leads to headache and earache, every day. Sometimes I can push through it with pain meds and anti inflammatory. Sometimes it's just too much to handle. This has been going on for almost a year. I went to massage therapy, chiropractor and physio, with no relief. Could it be the xeljanz causing this?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Stopped Lo Loestrin Fe 5 days ago- still no period
I have been taking Lo Loestrin Fe for 4 months now and i have only had 1 peroid and that was in the first month. I have ... 81 replies
Stopped medrol pack early
I went to the ER on Christmas due to an unknown allergic reaction to some sort of food I ate. After all was said and don... 18 replies
Stopped Prednisone after 4 days- need advice on withdrawal!
I went to the ER a little over a week ago for a severe allergic reaction. I'm not sure what caused the reaction but ... 6 replies
Stopped sprintec after only a week?
I stopped taking my birth control sprintec after a week due to health issues but it has been three weeks since the last ... 4 replies
stopped taking metoprolol tart 25mg
So my card. Put me on met25mg once a day and I wad feelinh the lovely initial side effects that you've all described... 4 replies
Stopped Levothyroxine But Still Have Persistent Acne
I took a 75mcg and later 50 mcg regimen of Levothyroxine for 3 months beginning last Thanksgiving (2013). I have always ... 4 replies
Stopped Loestrin 24 Fe last month and no period
I quit taking my pills in March and should have started my period April 6th and it hasn't come yet. Before I started... 4 replies
Stopped vimpat due to swollen glands
My daughter has been on vimpat 15 months. She has swollen glands off and on. Last week her glands were the size of small... 3 replies
Stopped working for me
Hello, I am taking the 290 and it has been about 1 month and a half taking this. The first 2-3 weeks were amazing and it... 3 replies
stopped taking lo loestrin fe and my period came back
i had my period on may 26 and I stop taking lo loestrin fe on a april 3 and on april 5 i have my period. is that because... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 February 2021.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA